MAUDE Adverse Event Report: COVIDIEN SURGICAL ENDO GIA; STAPLE, IMPLANTABLE

COVIDIEN SURGICAL ENDO GIA; STAPLE, IMPLANTABLE
Model Number EGIA45AXT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that intraoperatively, the staple line did not hold.Another device was used to resolve the issue.

Brand Name
ENDO GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24709459
Report Number1219930-2026-02005
Device Sequence Number14955699
Product Code GDW
UDI-Device Identifier10884523003185
UDI-Public(01)10884523003185(17)300831(10)N5J1577Y(20)02
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEGIA45AXT
Device Catalogue NumberEGIA45AXT
Device Lot NumberN5J1577Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown